Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

I am having a lot of gas and feel bloated after abortion

I am 27 years old and had a surgical abortion 2 days ago I have been on bed rest since and taking my meds as prescribed I am currently taking an antibiotic called doxycycline and lamictal (not related to abortion but I take it) my question is that I am having a lot of gas (burping farting) and I feel really bloated before it is released and it just continues like this normal or should I be concerned im not really in any pain (minor cramps) its just uncomfortable
Asked On : Fri, 15 Apr 2011
Answers:  2 Views:  1656
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
welcome to healthcaremagic forum
this may be due to doxy cycline .it produce acidity so take a good proton pump inhibiter like omeperazole and mucaine gel to overcome the problem.if there is any over bleeding or severe abdominal pain then you have to consult your gyne
Answered: Thu, 23 Jun 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Welcome to health care magic
     It is due to side effects of drug not due to surgical abortion.So consult your gynec to change the medicine
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and speedy recovery”

Answered: Sun, 5 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor